Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hold the Boat!

Posted by jamie on November 4, 1999, at 2:45:21

In reply to Hold the Boat!, posted by Rick on November 3, 1999, at 19:08:52

I saw a list of drugs known to cause tinnitus. Buspar was listed as "frequent". I found Pindolol helped quiet things down, but it is too short acting to be much help. If the tinitus is drug related, it should eventually (2-3 weeks) quiet down on its own once the offending drug has been removed.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jamie thread:7974